- -

Divisibility patterns within Pascal divisibility networks

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


Divisibility patterns within Pascal divisibility networks

Show full item record

Solares-Hernández, PA.; Manzano, FA.; Perez-Benito, FJ.; Conejero, JA. (2020). Divisibility patterns within Pascal divisibility networks. Mathematics. 8(2):1-10. https://doi.org/10.3390/math8020254

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/182753

Files in this item

Item Metadata

Title: Divisibility patterns within Pascal divisibility networks
Author: Solares-Hernández, Pedro Antonio Manzano, Fernando A. Perez-Benito, Francisco Javier Conejero, J. Alberto
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Universitat Politècnica de València. Instituto Universitario Mixto de Tecnología de Informática - Institut Universitari Mixt de Tecnologia d'Informàtica
Issued date:
[EN] The Pascal triangle is so simple and rich that it has always attracted the interest of professional and amateur mathematicians. Their coefficients satisfy a myriad of properties. Inspired by the work of Shekatkar et ...[+]
Subjects: Network science , Graph theory , Divisibility , Pascal matrix
Copyrigths: Reconocimiento (by)
Mathematics. (eissn: 2227-7390 )
DOI: 10.3390/math8020254
Publisher version: https://doi.org/10.3390/math8020254
Project ID:
info:eu-repo/grantAgreement/AEI//MTM2016-75963-P//DINAMICA DE OPERADORES/
J.A.C. was funded by MEC grant number MTM2016-75963-P. P.A.S.-H. acknowledges the support of MESCyT-RD and Casa Brugal for his PhD grants.
Type: Artículo



This item appears in the following Collection(s)

Show full item record